Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fel_han

Itch related to accutane??

Recommended Posts

I'm feeling really itchy since last night all over my body! esp my arms and chest area...

is this one of the side effects of tane??

There are also some red bumps that doesnt look like zits under my eye area... can someone pl advise me?? TIA!

Share this post


Link to post
Share on other sites

My forehead has itched like crazy sometimes, especially in the first months on Accutane. It came and went as it pleased, but I haven't experienced any itching since month 3.

As for the red bumps, it might be eczema - try to keep it well moisturised, and if it persists, mention it to your derm so he can prescribe a corticosteroid gel. That usually clears it within a few days. If it actually is eczema, that is..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×